TODAY KICKS OFF OBSCENE EXTREME AMERICA IN MONTREAL QUEBEC!

Obscene Extreme Festival comes to Canada! August 20-23, the Obscene Extreme World Tour will be stopping by Montreal, Quebec for a weekend of extreme music madness!

Get your gore grind banana suit ready, put on your gas mask or your most comfortable stage diving costume and get psyched for a wide selection of underground acts. The first Canadian edition of this DIY party will bring the best of grindcore, crust, punk, death, thrash, hardcore, and everything in-between to the stage.

The Obscene Extreme Festival began in the Czech Republic in 1999, and over the past 16 years, more than 700 bands from all over the world have rocked its stage. The Obscene Extreme World Tour was born 2 years ago out of the desire to bring the carnage to extreme music fans worldwide. After Mexico, Indonesia, Australia, and Japan, the festival is bringing the blasting madness of Obscene Extreme to Montreal, Quebec, Canada. Get ready for a 4 day trip of fast, brutal, and destructive musical violence.

5 reasons the Obscene Extreme World Tour is going to blow your mind:

1. Truly underground.
Obscene Extreme is one of the few truly underground festivals to unite big, genre-defining bands, and small, cult bands.

2. Vegan-friendly.
Whatever you do or don’t do, believe or practice, you’re welcome at Obscene Extreme.

3. Fair ticket price.
No massive booking agent or energy drink mega-festival bullshit, Obscene Extreme is affordable for everyone.

4. No shitty rules, no shitty security.
Stage diving, stage invasions and more, all welcome. Obscene Extreme treats you like people and doesn’t stop you having fun.

5. Grindcore carnival.
Wear a gasmask, dress as a goregrind banana, Obscene Extreme is more than a festival – it’s a party!

To kick off the festival today we have the following:

Located at TRH BAR (3699, Boul. St-Laurent, Montréal, Québec)

19:00 – 19:25 (25 min) VAGINAL ADDICTION (Brutal Death Grind, Montréal)
19:40 – 20:05 (25 min) PURGATOIRE (Old School Death Metal, Rimouski)
20:20 – 20:50 (30 min) WHO CARES? (Death/Grind, Saguenay)
21:05 – 21:35 (30 min) OBSOLETE MANKIND (True to the bone Death Metal, Montréal)
21:50 – 22:20 (30 min) HOMEWRECKER (Thrashy Crust/Grind, Usa)
22:35 – 23:05 (30 min) P.L.F. (100% Grindcore, Usa)
23:20 – 00:00 (40 min) PUTRID PILE (One man Death Metal brutality, Usa)
00:15 – 01:00 (45 min) NOISEM (Awesome Death/Thrash Metal, Usa)

TICKETS > www.obscene-extreme.com/en/tickets or buy ticket at the door!!!
20 can$ + taxes

CHEAP AS F… BOOZE!!! 2.50$ booze all night long!!!

oe

Tomorrow:

Théâtre TELUS, 1280 St-Denis / coin Ste-Catherine, Montréal, Québec

12:00 – 12:20 – TALK SICK

12:30 – 12:50 – G.O.D.

13:00 – 13:20 – HOMOLKA

13:30 – 13:55 – THE DRIP

14:05 – 14:30 – CORRUPT LEADERS

14:40 – 15:05 – SOIL OF IGNORANCE

15:15 – 15:40 – POWER OF CUP

15:50 – 16:15 – HARD CHARGER

16:25 – 16:50 – ARCHAGATHUS

17:00 – 17:30 – AGGRESSION

17:40 – 18:10 – P.L.F.

18:20 – 18:50 – FUCK THE FACTS

19:00 – 19:40 – PUTRID PILE

19:50 – 20:30 – MORPHEUS DESCENDS

20:40 – 21:25 – JIG-AI

21:25 – 22:20 – AGATHOCLES

22:30 – 23:30 – GRUESOME

23:45 – 00:45 – SCHIRENC PLAYS PUNGENT STENCH

00:55 – 01:25 – ABDICATE

Saturday / Samedi- August / Août 22, 2015

Théâtre TELUS

1280 St-Denis / coin Ste-Catherine, Montréal, Québec

11:00 – 11:20 – CROSSTITUTION

11:30 – 11:50 – GOEMAGOT

12:00 – 12:20 – BIOLOGICAL MONSTROSITY

12:30 – 12:55 – MOTHER BRAIN

13:05 – 13:30 – PUTRESCENCE

13:40 – 14:05 – MESRINE

14:15 – 14:40 – DEPARTMENT OF CORRECTION

14:50 – 15:15 – RUMPLESTILTSKIN GRINDER

15:25 – 15:50 – FULL OF HELL

16:00 – 16:30 – PSYCHO

16:40 – 17:10 – TOTAL FUCKING DESTRUCTION

17:20 – 17:50 – SOOTHSAYER

18:00 – 18:40 – INHUMATE

18:50 – 19:35 – MALIGNANCY

19:45 – 20:30 – MAGRUDERGRIND

20:40 – 21:30 – BROKEN HOPE

21:40 – 22:30 – TRAP THEM

22:45 – 23:35 – DROPDEAD

23:50 – 00:50 – IMMOLATION

01:00 – 01:30 – SACCAGE

01:40 – 02:00 – DECHE-CHARGE

Sunday / Dimanche – August / Août 23, 2015

Katacombes 1635 Boul. St-Laurent, Montréal, QC H2X 2S9

15:00 – BBQ / MEET & GREET

16:40 – 17:05 – DEBONED

17:20 – 17:45 – HOLY COST

18:00 – 18:30 – !!!TENTACLES!!!

18:45 – 19:15 – NAPALM RAID

19:30 – 20:00 – DYSENTERY

20:15 – 21:00 – SYSTEM SHIT

21:15 – 22:00 – JIG-AI

22:00 – 01:00 – END METAL DJ

For more info, please visit the following links:

Facebook event: https://www.facebook.com/events/407078159465552/ 

http://obscene-extreme.com 

https://www.facebook.com/ObsceneExtremeAmerica 

www.youtube.com/user/ObsceneExtremeFest

Be the first to comment

Leave a Reply

Your email address will not be published.


*


This site uses Akismet to reduce spam. Learn how your comment data is processed.